Prosenjit Roy
Prosenjit Roy
Verified email at iitk.ac.in
Title
Cited by
Cited by
Year
Extremal functions for the singular Moser-Trudinger inequality in 2 dimensions
G Csató, P Roy
Calculus of Variations and Partial Differential Equations 54 (2), 2341-2366, 2015
502015
Singular Moser–Trudinger inequality on simply connected domains
G Csató, P Roy
Communications in Partial Differential Equations 41 (5), 838-847, 2016
252016
Existence results for some functional elliptic equations
M Chipot, P Roy
Differential and Integral Equations 27 (3/4), 289-300, 2014
192014
Asymptotics of eigenstates of elliptic problems with mixed boundary data on domains tending to infinity
M Chipot, P Roy, I Shafrir
Asymptotic Analysis 85 (3-4), 199-227, 2013
152013
On some variational problems set on domains tending to infinity
M Chipot, A Mojsic, P Roy
arXiv preprint arXiv:1602.02808, 2016
112016
Extremals for the singular Moser-Trudinger inequality via n-harmonic transplantation
G Csato, P Roy
Journal of Differential Equations 270, 843-882, 2021
102021
On the asymptotic analysis of problems involving fractional Laplacian in cylindrical domains tending to infinity
I Chowdhury, P Roy
Communications in Contemporary Mathematics 19 (05), 1650035, 2017
82017
Existence results for some nonlocal problems
P Roy
Differ. Equ. Appl 6, 361-381, 2014
82014
Fractional Poincar\'e Inequality for Unbounded Domains with Finite Ball Condition: Counter Example
I Chowdhury, P Roy
arXiv preprint arXiv:2001.04441, 2020
52020
Study of fractional Poincar\'e inequalities on unbounded domains
I Chowdhury, G Csató, P Roy, F Sk
arXiv preprint arXiv:1904.07170, 2019
52019
Extremal function for Moser–Trudinger type inequality with logarithmic weight
P Roy
Nonlinear Analysis: Theory, Methods & Applications 135, 194-204, 2016
42016
Some results in asymptotic analysis and nonlocal problems
P Roy
University of Zurich, 2013
42013
On attainability of Moser-Trudinger inequality with logarithmic weights in higher dimensions
P Roy
Discrete & Continuous Dynamical Systems-A 39 (9), 5207, 2019
32019
On the asymptotic behavior of the eigenvalues of nonlinear elliptic problems in domains becoming unbounded
L Esposito, P Roy, F Sk
Asymptotic Analysis, 1-16, 2020
22020
Bourgain-Brezis-Mironescu domains
K Bal, K Mohanta, P Roy
Nonlinear Analysis 199, 111928, 2020
12020
Hardy and Poincar\'e inequalities in fractional Orlicz-Sobolev space
K Bal, K Mohanta, P Roy, F Sk
arXiv preprint arXiv:2009.07035, 2020
2020
Value functions for certain class of Hamilton Jacobi equations
A Biswas, R Dutta, P Roy
Proceedings-Mathematical Sciences 121 (3), 349-367, 2011
2011
ON A PROBLEM FOR ISOMETRIC MAPPINGS OF Sn POSED BY TH. M. RASSIAS
A BISWAS, P ROY
Journal of Inequalities in Pure and Applied Mathematics 10 (1), 7, 2009
2009
The system can't perform the operation now. Try again later.
Articles 1–18